# SDR TRAX200701766

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 ANGLES CRACKED IB AND OB, RESOLVED ON W/O: 75509 TASKCARD: N/R-00248).  REMOVED 280 RBL 9 CRACKED ANGLE CLIPS I/B AND O/B.  FABRICATED SERVICEABLE CLIP ANGLES.  REFER TO FORM 412 IAW CRJ 200 SRM 53-21-43 AND 51-24-21. OK TO TOPCOAT FASTENERS APPLIED TOPCOAT TO FASTENERS AND REPAIR AREA IAW CRJ 200 SRM 51-25-16. INSTALLED DRIP TRAY (REF 409A) IAW CRJ 200 SRM 51-42-13 USING CR 3552-4-2.
